American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] P. De Maesschalck and F. Dumortier. Bifurcations of multiple relaxation oscillations in polynomial Liénard equations. Proc. Amer. Math. Soc. 139 (2011) 2073-2085. MR 2775385.
Abstract, references, and article information   
View Article: PDF

[2] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pavao Mardesic and Mariana Saavedra. Non-accumulation of critical points of the Poincaré time on hyperbolic polycycles. Proc. Amer. Math. Soc. 135 (2007) 3273-3282. MR 2322759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Villadelprat. On the reversible quadratic centers with monotonic period function. Proc. Amer. Math. Soc. 135 (2007) 2555-2565. MR 2302576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Freddy Dumortier. Asymptotic phase and invariant foliations near periodic orbits. Proc. Amer. Math. Soc. 134 (2006) 2989-2996. MR 2231624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yaping Liu. Geometric criteria for the nonexistence of cycles in Gause-type predator-prey systems. Proc. Amer. Math. Soc. 133 (2005) 3619-3626. MR 2163598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. Gasull and J. Torregrosa. Exact number of limit cycles for a family of rigid systems. Proc. Amer. Math. Soc. 133 (2005) 751-758. MR 2113924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Novikov. Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions. Proc. Amer. Math. Soc. 129 (2001) 3753-3755. MR 1860513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1